X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

can naloxone cause seizures

  1. Questions
  2. >
  3. Category: Suboxone
  4. >
  5. can naloxone cause seizures

Asked: 2019-05-20 16:07:32

my friend told me that naloxone can cause seizures and I am deathly afraid of experiencing another one (my first and only was 2 years ago) have you guys heard of naloxone causing this problem?
5

14

Answered: 2019-05-22 09:56:42

yes. It made my friend seize and she had to go to the hospital

6

Answered: 2019-05-21 14:30:59

its rare but it can happen

2

Answered: 2019-05-20 22:35:18

yes, naloxone can cause seizures, especially when it is given to someone who doesn’t need it. Regardless of whether the drug is needed, seizures are a rare side effect but can happen.

2

Answered: 2019-05-21 12:01:24

I've never heard of it happening, but it doesn't mean that it can't

1

Answered: 2019-05-22 01:00:58

yeah. It can. But typically seizures only happen if its administered (narcan) for an overdose but the person isn't actually ODing.

We want to listen to your answers

Have an addiction specialist help you.
Find the treatment you deserve!